# SDR DALA1010273353

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 24,997 hours, 4 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON SEAT TRACK AT -Y1959 FR57-58.  REPAIRED IAW ERA 481448-14 REV 0. SUPPLEMENTAL RECORD TO REPLACE CONTROL NR: DALA10102733553 SUBMITTED 5/19/10.
